# SDR 20001011AP005

- Difficulty date: June 25, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Engine: Garrtt TPE33112UAR
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Chamb
- Condition: Cracked
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 1310 - HRO - DURING TAKEOFF, THE ENGINE FIRE WARNING LIGHT CAME ON AT APPROXIMATELY 60 KTS,  THE CREW ABORTED TAKEOFF AND THE FIRE WARNING LIGHT WENT OUT WHEN POWER WAS REDUCED.  THE AIRCRAFT RETURNED TO GATE.  A FIVE INCH CRACK WAS FOUND IN COMBUSTION PLENUM CHAMBER ABOVE THE P3 TAPPING PORT ALLOWING P3 AIR TO ACTIVATE THE FIRE WARNING SENSORS.  ENGINE WAS REMOVED AND REPLACED.  (M)
